Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 30 found articles
 
 
  Periodic Solutions in Slowly Varying Discontinuous Differential Equations: A Non-Generic Case
 
 
Title: Periodic Solutions in Slowly Varying Discontinuous Differential Equations: A Non-Generic Case
Author: Battelli, Flaviano
Fečkan, Michal
Appeared in: Journal of dynamics and differential equations
Paging: Volume 36 () nr. 1 pages 463-496
Year: 2022-04-02
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands